# SDR SIMA20210110002

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,170 hours, 34,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EMERGENCY LIGHT PLACARD INOPERABLE.  C/A: R & R NR 2 EMERGENCY BATTERY, IAW EMB AMM TASK 33-50-04-000-802-A AND TASK 33-50-04-400-802-A AND TASK 33-50-04-000-801-A AND TASK 33-50-04-400-801-A.  OPERATIONS CHECK GOOD.
